Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

SGPT is 109 how can i maintain it and what are its side effects ?

my sgpt is 109 how can i maintain it and waht are its side efects i want to go abroad ofor work but my medical tests are not clear sgpt 109 is diagnose my weight is 78kg and highet 5 4 inch. plz tell me about my problam.
Asked On : Sun, 27 Mar 2011
Answers:  2 Views:  501
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Hi Muntazir;
welcome to HealthcareMagic
Your SGPT -109 is high ;it shows there is some problem with your liver function.Either you are suffering from jaundice or have infection in liver or gall bladder .Please consult a doctor who will help you find the cause & prescribe treatment for the problem.Once the SGPT values settle down to normal you can go abroad.
Thanks
Answered: Sun, 27 Mar 2011
  User's Response
Hi Muntazir
Welcome to HealthcareMagic.
SGPT(ALT) of 109 is elevated.This test alone does not directly diagnose any disease. More information about the remaining Liver function test can direct to any underlying disease.Please mention them as comment to this post.
Take care.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor